Kirkland Signature Allergy Relief Medicine Diphenhydramine HCI 25mg 600 Minitabs
"Expiration date is 12 months from the date of purchase. All products are new from manufacture."
Kirkland Allergy Medicine Diphenhydramine HCl 25 mg 600 MiniTabs
Compare to BENADRYL® Allergy Ultratab™ active ingredient^
Kirkland Signature™ Allergy Medicine, antihistamine and allergy relief.
Active Ingredients (in each tablet) - Purpose:
Diphenhydramine HCl 25 mg - Antihistamine
Corn Starch, D&C Red #27 Aluminum Lake, Dicalcium Phosphate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Silicon Dioxide, Stearic Acid, Talc, Titanium Dioxide.
Temporarily relieves symptoms from hay fever and upper respiratory allergies:
•Itching, watery eyes
•Itching of the nose or throat
Temporarily relieves these symptoms due to the common cold:
Do not use:
•To make a child sleepy
•With any other product containing diphenhydramine, even one used on skin
Ask your doctor before use if you have:
•A breathing problem such as emphysema or chronic bronchitis
•Trouble urinating due to enlarged prostate gland
•Are taking sedatives or tranquilizers
When using this product:
•Marked drowsiness may occur
•Avoid alcoholic drinks
•Alcohol, sedatives and tranquilizers may increase drowsiness
•Be careful when driving a motor vehicle or operating machinery
•Excitability may occur, especially in children
If pregnant or breast-feeding, ask a health professional before use.
KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center
•Take every 4 to 6 hours, or as directed by a doctor.
•Do not take more than 6 times in 24 hours
•Adults and children 12 years and over - Take 1 to 2 tablets
•Children 6 to 12 years of age - Take 1 Tablet
•Children under 6 years - Do not use.
•Protect from moisture
•Use by expiration date on package
•Store at 25ºC; excursions permitted between15º-30ºc (59º-86ºF)
^This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Benadryl® Allergy Ultratab™.
**12.5 mg dosage strenght is not available in this package. Do not attempt to break tablets.
ATTENTION INTERNATIONAL CUSTOMERS
" PLEASE BE AWARE THAT YOU ARE RESPONSIBLE FOR ANY CUSTOMS DUTIES ASSOCIATED WITH THE IMPORTATION OF PRODUCTS INTO YOUR SPECIFIC COUNTRY. BEFORE ORDERING YOU MAY WANT TO CHECK WITH YOUR CUSTOMS REGULATIONS TO SEE WHAT EXTRA TAXES, IF ANY YOU MAY HAVE TO PAY ASSOCIATED WITH PURCHASES OF THIS TYPE. WE CAN NOT MARK GIFT OR FALSE VALUES ON CUSTOMS FORMS SO PLEASE DO NOT ASK. "
- Items ship within 24 hours of receiving payment
- Free First Class Shipping with tracking number via USPS to continental US (48 states)
- Extra charges for worldwide shipping
- Business shipping days are Monday-Friday.
- International: I pack and label to try to get your purchase through Customs quickly and undisturbed with no additional charges. Buyers are responsible for paying all Customs duties, taxes and charges imposed by their respective government.
- We only accept payments via Paypal
- Payment has to be made within 7 days of winning auction or placing order
- 14 days money back guaranty, returned items has to be in original condition unopened in same packaging, buyer pays return shipping.
- Items will be refunded or exchanged if item is damaged or malfunction, please notify within 7 days of receiving item of any issues.
- We do our best to provide with the best prices, and ship the item within 24 hours, 100% customer satisfaction guaranteed!
- Please leave us positive feedback if you are completely satisfied with the item
- Contact us with any issues before leaving a negative feedback, we promise to resolve any issues in a timely fashion